Keyword Search:

The description of dendriform algebra structures on two-dimensional complex space

M. Rikhsiboev, Ikrom and Sattarovich, Rakhimov Isamiddin and Basri, Witriany (2010) The description of dendriform algebra structures on two-dimensional complex space. Journal of Algebra, Number Theory: Advances and Applications, 4 (1). pp. 1-18. ISSN 0975-1548

Full text not available from this repository.

Official URL: http://scientificadvances.co.in/

Abstract

In this paper, we classify all dendriform algebra structures on two-dimensional complex space. We distinguish twelve isomorphism classes (one parametric family and eleven concrete) of two-dimensional complex dendriform algebras, and show that they exhaust all possible cases.

Item Type:Article
Keyword:Dendriform algebra; Isomorphism; Nilpotency
Subject:Algebra
Subject:Isomorphisms (Mathematics)
Faculty or Institute:Faculty of Science
Publisher:Scientific Advances Publisher
ID Code:17045
Deposited By: Najwani Amir Sariffudin
Deposited On:18 Sep 2012 11:43
Last Modified:14 Nov 2012 14:54

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 18 Sep 2012 11:43.

View statistics for "The description of dendriform algebra structures on two-dimensional complex space"